# SDR SIMA20170903002

- Difficulty date: September 3, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,643 hours, 28,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND R7 EMERGENCY LIGHT PROFILES ARE CRACKED AND DAMAGED.  REPLACED THE R1 AND R7 EMERGENCY LIGHT PROFILES IAW AMM 33-50-12.
